American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 104 found      Go to page: 1 2 3 4

[31] Leo Larsson. Carlson type inequalities and embeddings of interpolation spaces. Proc. Amer. Math. Soc. 132 (2004) 2351-2356. MR 2052412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Allal Guessab and Gerhard Schmeisser. Convexity results and sharp error estimates in approximate multivariate integration. Math. Comp. 73 (2004) 1365-1384. MR 2047091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Gord Sinnamon. Reduction of Opial-type inequalities to norm inequalities. Proc. Amer. Math. Soc. 132 (2004) 375-379. MR 2022358.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Mihail N. Kolountzakis and Szilárd Gy. Révész. On a problem of Turán about positive definite functions. Proc. Amer. Math. Soc. 131 (2003) 3423-3430. MR 1990631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Tamás Erdélyi. Extremal properties of the derivatives of the Newman polynomials. Proc. Amer. Math. Soc. 131 (2003) 3129-3134. MR 1992853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] David Benko, Tamás Erdélyi and József Szabados. The full Markov-Newman inequality for Müntz polynomials on positive intervals. Proc. Amer. Math. Soc. 131 (2003) 2385-2391. MR 1974635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Witold Jarczyk and Janusz Matkowski. On Mulholland's inequality. Proc. Amer. Math. Soc. 130 (2002) 3243-3247. MR 1913002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] R. J. Gardner. The Brunn-Minkowski inequality. Bull. Amer. Math. Soc. 39 (2002) 355-405. MR 1898210.
Abstract, references, and article information   
View Article: PDF

[39] S. M. Malamud. Some complements to the Jensen and Chebyshev inequalities and a problem of W. Walter. Proc. Amer. Math. Soc. 129 (2001) 2671-2678. MR 1838791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Michael Brian Korey. Correction to ``Optimal factorization of Muckenhoupt weights''. Trans. Amer. Math. Soc. 353 (2001) 839-851. MR 1806041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Michael Brian Korey. Optimal factorization of Muckenhoupt weights. Trans. Amer. Math. Soc. 352 (2000) 5251-5262. MR 1694375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Yong-Gao Chen. Distinct subset sums and an inequality for convex functions. Proc. Amer. Math. Soc. 128 (2000) 2897-2898. MR 1695163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Aleksandra Cizmesija, Josip Pecaric and Ivan Peric. Mixed means and inequalities of Hardy and Levin-Cochran-Lee type for multidimensional balls. Proc. Amer. Math. Soc. 128 (2000) 2543-2552. MR 1676291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Natan Krugljak, Lech Maligranda and Lars Erik Persson. On an elementary approach to the fractional Hardy inequality. Proc. Amer. Math. Soc. 128 (2000) 727-734. MR 1676324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Enrico Laeng and Carlo Morpurgo. An uncertainty inequality involving $L^1$ norms. Proc. Amer. Math. Soc. 127 (1999) 3565-3572. MR 1621969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Kenneth F. Andersen. Weighted inequalities for iterated convolutions. Proc. Amer. Math. Soc. 127 (1999) 2643-2651. MR 1657742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Heinz-Albrecht Klei. Fatou's identity and Lebesgue's convergence theorem. Proc. Amer. Math. Soc. 127 (1999) 2297-2302. MR 1636974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] F. J. Martín-Reyes and P. Ortega. On weighted weak type inequalities for modified Hardy operators. Proc. Amer. Math. Soc. 126 (1998) 1739-1746. MR 1443843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Michael Brian Korey. Carleson conditions for asymptotic weights. Trans. Amer. Math. Soc. 350 (1998) 2049-2069. MR 1422902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Gao Mingzhe and Yang Bichen. On the extended Hilbert's inequality. Proc. Amer. Math. Soc. 126 (1998) 751-759. MR 1459122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] László Losonczi and Zsolt Páles. Minkowski's inequality for two variable difference means. Proc. Amer. Math. Soc. 126 (1998) 779-789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jie Xiao. Cesàro transforms of Fourier coefficients of $L^{\infty}$-functions. Proc. Amer. Math. Soc. 125 (1997) 3613-3616. MR 1415377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jim Qile Sun. The modular inequalities for a class of convolution operators on monotone functions. Proc. Amer. Math. Soc. 125 (1997) 2293-2305. MR 1389538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] L. Mattner. Strict definiteness of integrals via complete monotonicity of derivatives. Trans. Amer. Math. Soc. 349 (1997) 3321-3342. MR 1422615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Horst Alzer. On some inequalities for the incomplete gamma function. Math. Comp. 66 (1997) 771-778. MR 1397438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Peter Borwein and Tamás Erdélyi. Generalizations of Müntz's Theorem via a Remez-type inequality for Müntz spaces. J. Amer. Math. Soc. 10 (1997) 327-349.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] Jozef Dobos. The standard Cantor function is subadditive. Proc. Amer. Math. Soc. 124 (1996) 3425-3426. MR 1340384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Xiangrong Yin and Benjamin Muckenhoupt. Weighted inequalities for the maximal geometric mean operator. Proc. Amer. Math. Soc. 124 (1996) 75-81. MR 1307575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Peter Borwein and Tamás Erdélyi. The $L_p$ version of Newman's Inequality for lacunary polynomials. Proc. Amer. Math. Soc. 124 (1996) 101-109. MR 1285974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Grahame Bennett. Factorizing the classical inequalities. Memoirs of the AMS 120 (1996) MR 1317938.
Book volume table of contents   


Results: 31 to 60 of 104 found      Go to page: 1 2 3 4